# SDR ASMF200512006

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 43,927 hours, 30,146 cycles
- Engine: Pwa JT8D*
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1103BA01
- Part serial: 121
- Condition: Failed
- Location: Lt Side
- Part time: 44,904 hours, 29,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT INERTIAL LIGHT TURNED ON. THE INERTIAL UNIT WAS REPLACED IAW MM 34-43-01, TESTED CORRECT.
